MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/08/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: strip issue test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.The customer is concerned with tests results from results obtained of hi.The customer's expected fasting blood glucose test result range is 200 to 400mg/dl.The customer feels well and did not report any symptoms.The product is stored according to specification.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2016, a back to back blood test was performed by the customer non-fasting and produced test results of e-5 and 577mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 11/303/2017 and open vial date is 12/01/2016.The meter memory was reviewed for previous test result history: the 194mg/dl (b)(6) 2016 10:37 pm fasting: yes, the 187mg/dl (b)(6) 2016 05:00 pm fasting: yes, the 540mg/dl (b)(6) 2016 01:53 pm fasting: no, the 597mg/dl (b)(6) 2016 12:58 pm fasting: no, the 126mg/dl (b)(6) 2016 10:19 pm fasting: yes.Customer called in stating he was getting e-5 messages, however customer also mentioned he had received the reading of hi a couple of days ago.Customer states he does not recall if the hi reading was fasting or non-fasting on (b)(6) 2016 at 12:19 pm.Customer has not had any recent changes in his diet, exercise or medications.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6215516
Report Number1000113657-2016-02123
Device Sequence Number976525
Product Code NBW
UDI-Device Identifier00087701426520
UDI-Public(01)00087701426520
Combination Product (Y/N)N
Initial Reporter StateCO
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMT1829
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2016
Initial Report FDA Received Date12/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY